Higher Order Asymptotics

Higher Order Asymptotics

By: Jayanta K. Ghosh

Publication date: 1994

NSF-CBMS Regional Conference Series in Probability and Statistics, Volume 4

Title information

This monograph is based on the author’s CBMS-NSF lectures in August, 1991 at Chapel Hill, North Carolina. Higher order asymptotics itself, like all mathematical tools, is philosophically neutral, and can be effectively used by both Bayesians and frequentists. The frequentist results here concentrate on optimality, but the theory can, in principle, be applied to parametric robustness studies also.

Pages: 111
Language: English
Publisher: Institute of Mathematical Statistics and American Statistical Assocation
No votes yet

Jayanta K. Ghosh